ID 23
Author
Content Type
Departmental Bulletin Paper
Description
K-quasiconformal mappings of Riemann surfaces was investigated by P.J. Kiernan in [2]. One of his interesting results is that harmonic K-quasiconformal mappings of certain Riemann surfaces are distance-decreasing. We shall discuss here harmonic K-quasiconformal mappings of n-dimensional Riemannian manifolds and generalize the above Kiernan's theorem to this case. In section 1 we review the theory of harmonic forms as found in [4]. Section 2 is devoted to get some lemmas which are used to prove our theorem in the last section. Concerning quasiconformal mappings, we use the fact given by H. Wu in [5].
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
5
Start Page
17
End Page
23
Sort Key
17
Published Date
1971
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology